# SDR 2003UALA00485

- Difficulty date: June 6, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 7,227 hours, 2,970 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Open
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

ECAM WARNING AFTER TAKEOFF.  AFT AVIONICS COMPARTMENT DOOR OPEN.  RETURN TO FIELD.    LUBRICATED AFT AVIONIC COMPARMENT DOOR PROXIMITY SWITCH
